# SDR F3LA200500042

- Difficulty date: September 17, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N801FR
- Make and model: Airbus A318-111
- Aircraft serial: 1939
- Aircraft time: 7,670 hours, 3,854 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Computer
- Part number: 1663214301
- Part serial: B6412
- Condition: Failed
- Location: Probe Heat
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED A BURNING ELECTRICAL ODOR 20 MIN OUT FROM DEN FL390.  APPROXIMATELY 20 SEC AFTER ODOR BEGAN, ECAM ANTI-ICE CAPT L & R STAT ILLUMINATED.  REPLACED PROBE HEAT COMPUTER PER MM 30-31-34, PB 401.  COMPLIED WITH MM 24-00-00-810-823 AND 30-31-20-710-001 AND CHECKED OKAY.
